MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ADV+ CUTTING GUIDE RT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ADV+ CUTTING GUIDE RT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2128-62-110
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pins could not be inserted through the right cut guide to fixate guide to humerus.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed pin hole damage restricting mating of a fixation pin.Visual examination of the obstructed pin hole revealed a burred condition.The diameter of the adjacent hole met functional specifications upon inspection using retained pin.The cutting guide appearance indicates moderate to heavy usage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ADV+ CUTTING GUIDE RT
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10524451
Report Number1818910-2020-19926
Device Sequence Number2902911
Product Code LXH
UDI-Device Identifier10603295089810
UDI-Public10603295089810
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-62-110
Device Catalogue Number212862110
Device Lot NumberNW150181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1